Nagoya Mathematical Journal

On Buchsbaum rings obtained by gluing

Shiro Goto

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 83 (1981), 123-135.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786480

Mathematical Reviews number (MathSciNet)
MR0632649

Zentralblatt MATH identifier
0438.13021

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Citation

Goto, Shiro. On Buchsbaum rings obtained by gluing. Nagoya Math. J. 83 (1981), 123--135. https://projecteuclid.org/euclid.nmj/1118786480


Export citation

References

  • [1] J. Barshay, Graded algebras of powers of ideals generated by A-sequences, J. Algebra, 25 (1973), 90-99.
  • [2] D. A. Buchsbaum, Complexes in local ring theory, In Some aspects of ring theory, C. I. M.E. Rom., 1965.
  • [3] P. M. Eakin, The converse to a well known theorem on noetherian rings, Math. Ann., 177 (1968), 278-282.
  • [4] S. Goto, On the Cohen-Macaulayfication of certain Buchsbaum rings, in preprint.
  • [5] S. Goto and Y. Shimoda, On Rees algebras over Buchsbaum rings, in preprint.
  • [6] B. Renschuch, J. Stckrad, and W. Vogel, Weitere Bemerkungen zu einem Problem der Schnittheorie and ber ein Ma von A. Seidenberg fur die Imperfektheit, J. Algebra, 37 (1975), 447-471.
  • [7] J. Sally, On the associated graded ring of a local Cohen-Macaulay ring, J. Math. Kyoto Univ., 17 (1977), 19-21.
  • [8] J. Stuckrad and W. Vogel, Eine Verallgemeinerung der Cohen-Macaulay Ringe und Anwendungen auf ein Problem der Multiplizitatstheorie, J. Math. Kyoto Univ., 13 (1973), 513-528.
  • [9] J. Stuckrad and W. Vogel, Uber das Amsterdamer Programm von W. Grbner und Buchsbaum Varie- taten, Monatschefte fur Mathematik, 78 (1974), 433-445.
  • [10] G. Tamone, Sugli incollamenti di ideali primi, Bollettino U. M.I., 14 (1977), 810- 825.
  • [11] C. Traverso, Seminormality and Picard group, Annali della Scuola Norm. Sup. Pisa, 24 (1970), 585-595.
  • [12] W. Vogel, Uber eine Vermutung von D. A. Buchsbaum, J. Algebra, 25 (1973), 106-112. Department of Mathematics Nihon University